# SDR UALA2013051303293

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 40,020 hours, 17,153 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 1EA FAN BLADE FAILS TAP TEST MARKED.  REPLACED NR 2 ENGINE 1EA BLADE.
